Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On arithmetic invariants of binary cubic and binary trilinear forms


Author: Rufus Oldenburger
Journal: Bull. Amer. Math. Soc. 42 (1936), 871-873
DOI: https://doi.org/10.1090/S0002-9904-1936-06453-0
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 385--387
MathSciNet review: 1563456
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06453-0